# SDR QXEA2017050200335

- Difficulty date: April 30, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 37,671 hours, 39,424 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 15 REQUIRES REPLACEMENT DUE TO CORROSION. REMOVED SEAT TRACK 15 REF SRM 51-42-05 REPAIR-01. INSTALLED SEAT TRACK 15 (NEW) REF SRM 51-42-05-02-01 AND 51-41-00-00-01. LOCATED, DRILLED AND DEBURRED NEW SEAT TRACK 15 REF SRM 51-40-07-02-01 PN 85338210-115. REMOVED FWD SPLICE COMMON TO SEAT TRACK 14 AND 15. INSTALLED 12EA FASTENERS ON FWD SPLICE COMMON TO SEAT TRACK 14 AND 15 REF SRM 51-42-05-02-01. INSTALLED COMPLETE FWD SPLICE COMMON TO SEAT TRACK 14 AND 15 REF SRM 51-40-15-02-01.
